# SDR SWAA2025012175307

- Difficulty date: December 9, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT AND LT SIDE AT PASSENGER CABIN (10 EA) 2024-764226<[01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT AND LT SIDE AT PASSENGER CABIN (10 EA) IAW B737-800 AMM 33-51-15-400-802;[02] JOB COMPLETED
